# SDR P5CA2016093000274

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 67,134 hours, 11,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING APPROACH, SMELL OF SMOKE AND LOW HUMMING SOUND NOTED. TURNED OFF PACK 1 AND CONDITION CEASED.  FOUND CMC MSG 21189.  T/S SUSPECT PACK 1 ACM AT FAULT.  DEFERRAL AS PER MEL 21-51-01-02.  DUE TO PACK 1 INOP FWD CARGO REMAINS EMPTY PER MEL 26-16-01-02-01B.
